Prostaglandin Associated Periorbitopathy in Patient with Short Term Fixed-Combination Prostaglandin Analogs Use

Main Article Content

แพทย์หญิงรวิวาร จารุเกษตรพร
นายแพทย์อนุวัชร์ พฤทธิพงศ์สิทธิ์
แพทย์หญิงทิพย์นภา พัฒนธำรงเกษม
แพทย์หญิง Mrinmoyee Bordoloi
แพทย์หญิงณฐมน ศรีสำราญ
รองศาสตราจารย์แพทย์หญิงมัญชิมา มะกรวัฒนะ

Abstract

Introduction

Purpose: To report, with supporting photodocumentation, a case of travoprost-induced

prostaglandin-associated periorbitopathy (PAP)4.

Case Report: Retrospective and observational chart review with photo-documentation of clinical features of prostaglandin-associated periorbitopathy resulting from fixed-combination of 0.004% travoprost and 0.5% timolol use. Our report shows the early onset clinical presentation of PAP4 from travoprost. This patient developed blepharoptosis, deepening of superior fornix eyelids skin darkening, inferior scleral show and relative enophthalmos after a usage period of one month.

Conclusions: Travoprost can cause early onset of PAP4, although many literatures suggested that it had lower severity and longer latency of onset than those with bimatoprost. Besides cosmetic appearance problems, PAP4 also involves in uncontrolled elevated intraocular pressure (IOP)2 from tight lid syndrome and inferior visual field defect from ptosis. Clinicians should be aware of these side effects and monitor for signs periodically and inform each patient about them before prescribing especially in all cases of unilateral glaucoma.

Downloads

Download data is not yet available.

Article Details

Section
Case Report